|Question about Juven and Wasting
Mar 1, 2000
I saw Juven mentioned in one of the questions asked on this forum. I have just heard about this product. In your professional opinion, is this product worth using? I am not experiencing any form of wasting yet. I work out regularly but want to at least do some kind of preventive measures just in case. I am currently on Viracept, Epivir and Zerit. Would there be any adverse reactions with these drugs if I use Juven? Thanks for all your help. This site does an unmeasurable amount of great service to the HIV/AIDS community.
Response from Dr. Dieterich
Thanks for your support. Juven certainly could not hurt. If you want to avoid mitochondrial toxicity, you may want to add some of the antioxidants that may reverse it: carnitine, Co enzyme Q, riboflavin and thiamine. Good luck! Douglas T. Dieterich, M.D.
Am I wasting
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Does Abnormal Vaginal Bleeding Mean I Have An Std?
- I Have A Discharge Does That Mean I Have A Std
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
- Treatment For Laceration In Vaginal Opening
- What Does Smelly Watery Vaginal Discharge Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.